Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

December 24, 2015Atlantic County, Cape May County, Cumberland County, New Jersey; Caroline County, Talbot County, Maryland; Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Dec 24, 2015, 10:40 PM EST for Atlantic County, Cape May County, Cumberland County, New Jersey; Caroline County, Talbot County, Maryland; Kent County, Delaware. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 24, 2015, 10:40 PM EST (03:40 UTC)
Expired
Dec 25, 2015, 12:00 AM EST
In force
80 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Caroline County, MD, Talbot County, MD, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 43 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WWUS81 KPHI 250340
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EST THU DEC 24 2015
 
DEZ002-003-MDZ019-020-NJZ021>025-250500-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-CAPE
MAY-ATLANTIC-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1040 PM EST THU DEC 24 2015

...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT
SOUTHERN KENT... NORTHERN SUSSEX...CENTRAL TALBOT...CAROLINE...CAPE
MAY...SOUTHERN ATLANTIC AND EASTERN CUMBERLAND COUNTIES...

AT 1038 PM EST...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM GREENSBORO TO 7 MILES WEST OF WEST
CAPE MAY...AND MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...DOVER...MILLVILLE...EASTON...OCEAN CITY...
CAPE MAY...CUMBERLAND...PLEASANTVILLE...SOMERS POINT...VENTNOR
CITY...MILFORD...BRIGANTINE...NORTHFIELD...ABSECON...MARGATE CITY...
BUENA...DENTON...NORTH WILDWOOD AND LAUREL LAKE.

A PERIOD OF HEAVY RAIN WILL OCCUR WITH THESE SHOWERS AND
THUNDERSTORMS WHICH WILL QUICKLY CAUSE PONDING ON ROADWAYS AND POOR
DRAINAGE AREAS.

A BRIEF WIND GUST AROUND 25 MPH MAY ALSO OCCUR.

LAT...LON 3919 7541 3919 7515 3930 7523 3955 7490
      3942 7446 3940 7448 3941 7435 3930 7454
      3933 7468 3927 7459 3929 7455 3899 7479
      3880 7518 3879 7516 3879 7517 3869 7576
      3871 7584 3865 7604 3876 7625
TIME...MOT...LOC 0338Z 242DEG 44KT 3900 7581 3891 7506 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 24, 8:42 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Dec 24, 8:42 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EST THU DEC 24 2015

.SYNOPSIS...
A WEAK FRONT WILL CONTINUE TO DRIFT SOUTHWARD ACROSS OUR REGION
OVERNIGHT AND FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.
WAVES OF LOW PRESSURE WILL MOVE ALONG THE FRONT FRIDAY NIGHT AND
SUNDAY. A COLD FRONT WILL CROSS THE AREA SUNDAY NIGHT. HIGH
PRESSURE BUILDS IN FOR MONDAY. A DEEP LOW WILL MOVE UP THE
MISSISSIPPI VALLEY AND GREAT LAKES REGION NEXT WEEK. ITS
ASSOCIATED FRONTS WILL AFFECT THE WEATHER ACROSS THE MIDDLE
ATLANTIC REGION TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A WEAK FRONTAL BOUNDARY WILL CONTINUE TO DROP TOWARD AND INTO OUR
REGION FROM THE NORTH OVERNIGHT. THE PRESSURE GRADIENT AROUND THE
BOUNDARY IS QUITE WEAK, SO THE WIND IS EXPECTED TO BE LIGHT AND
VARIABLE.

THE LIGHT AND VARIABLE WIND ALONG WITH THE LINGERING LOW LEVEL
MOISTURE SHOULD RESULT IN THE DEVELOPMENT OF SOME FOG AND STRATUS
OVERNIGHT IN OUR REGION. MEANWHILE, THERE REMAINS A CHANCE OF
SHOWERS MAINLY IN NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW
JERSEY.

CONDITIONS ARE ANTICIPATED TO REMAIN MILD TONIGHT WITH
TEMPERATURES DROPPING ONLY INTO THE 50S IN MUCH OF OUR REGION.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE FRONTAL BOUNDARY WILL BE STALLED OUT ACROSS THE AREA. THERE
MAY BE SOME SCATTERED LIGHT PRECIPITATION OVER SOUTHERN AREAS IN
THE MORNING BUT THE NEXT ROUND OF MORE SIGNIFICANT PRECIPITATION
MOVES IN FROM THE SOUTHWEST IN THE MID TO LATE AFTERNOON. USED WPC
QPF FOR THE AFTERNOON RAINFALL AMOUNTS.

TEMPERATURES CONTINUE VERY MILD BUT NOT QUITE AS WARM AS TODAY
AND HIGH TEMPERATURE RECORDS ON FRIDAY ARE SEVERAL DEGREES HIGHER
VS. TODAY'S NUMBERS. SO FORECAST HIGH TEMPERATURES RIGHT NOW ARE
NEAR RECORD, BUT NOT ABOVE THE RECORDS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN ACTIVE PATTERN WILL BE ACROSS OUR PART OF THE COUNTRY DURING
THE EXTENDED PERIOD. THE MEAN UPPER AIR PATTERN SHOWS A WESTERN
U.S. TROUGH AND A RIDGE OFF THE SOUTHEAST U.S. COAST. SEVERAL
SYSTEMS MOVE ALONG A FRONT WHICH WILL MEANDER ACROSS THE
PLAINS...OHIO VALLEY INTO THE NORTHEAST.

THE FIRST SYSTEM IS TRANSITING THE AREA FRI NIGHT AND EARLY SAT
AS WEAK LOW PRESSURE MOVES ALONG THE FRONT. A SHORT BREAK EARLY
SAT THEN TRANSITIONS TO MORE WET WEATHER SAT AFTERNOON THROUGH
SUNDAY MORNING AS THE FRONT PUSHES BACK ACROSS THE REGION. A SHORT
BREAK LATER SUNDAY...THEN A COLD FRONT PASSES BACK THROUGH THE
AREA. OUR FCST HAS LIKELY POPS SAT AND HIGH CHC FOR SAT NIGHT INTO
SUNDAY NIGHT. TEMPERATURES ARE WARM ENOUGH TO FAVOR RAIN FOR THE
ENTIRE FORECAST AREA.

A BREAK IN THE ACTION MONDAY AS HIGH PRESSURE TO THE NORTH BUILDS
ACROSS THE AREA. THIS WILL BE FOLLOWED BY ANOTHER LOW PRESSURE
SYSTEM (AGAIN MOVING ACROSS THE PLAINS-MIDWEST-GREAT LAKES) AND
ITS ASSOCIATED FRONTS. THIS SYSTEM WILL AFFECT THE AREA LATER MON
NIGHT INTO TUE NIGHT. POPS GO INTO THE CHC RANGE MON NIGHT...THEN
UP INTO THE LIKELY CATEGORY TUE BEFORE TAPERING BACK TUE NIGHT.
THE TEMPERATURES AT THE ONSET OF PRECIPITATION MON NIGHT/EARLY TUE
MAY BE COLD ENOUGH IN THE INTERIOR AREAS TO PRODUCE SOME
SLEET/SNOW...SO WE HAVE CONTINUED THIS FROM THE PRECIOUS FCST. IT
IS STILL SEVERAL DAYS AWAY...AND WHILE THE GFS/EC BOTH AGREE ON
THE OVERALL PATTERN...MANY THINGS CAN CHANGE BETWEEN NOW AND THEN.
WE WILL CONTINUE TO MONITOR FRI/SAT AND UPDATE AS NEEDED.

QUITE A BIT OF UNCERTAINTY BEYOND DAY 5 ATTM...PROBABLY ANOTHER
BREAK WED...FOLLOWED BY ANOTHER SYSTEM NEXT THU. WENT ALONG WITH
THE WPC POPS/TEMPS FOR NOW. TEMPERATURES WILL BE CLOSER TO...BUT
STILL ABOVE...NORMAL.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WERE GENERALLY VFR EARLY THIS EVENING. HOWEVER,
CEILING AND VISIBILITY VALUES ARE ANTICIPATED TO CONTINUE LOWERING
INTO THE MVFR AND IFR CATEGORIES DURING THE NIGHT WITH ABUNDANT
LOW LEVEL MOISTURE IN PLACE ALONG WITH A LIGHT AND VARIABLE WIND.
ANY SHOWER ACTIVITY TONIGHT IS EXPECTED TO REMAIN GENERALLY TO
THE SOUTH AND EAST OF KMIV AND KACY.

CONDITIONS ARE EXPECTED TO FAVOR THE MVFR RANGE ON FRIDAY BUT IT
IS A LOW CONFIDENCE FORECAST. LIMITED ATMOSPHERIC MIXING SHOULD
KEEP WHATEVER LOW CLOUDS THAT DEVELOP IN PLACE FOR MUCH OF THE
DAY. AN AREA OF RAIN IS ANTICIPATED TO EXPAND INTO OUR REGION FROM
THE SOUTHWEST DURING THE LATE AFTERNOON. THE WIND SHOULD REMAIN
LIGHT AND VARIABLE UNTIL LATE IN THE DAY WHEN A FRONTAL BOUNDARY
ARRIVES FROM THE NORTH.

OUTLOOK...

FRI NIGHT/SAT...WIDESPREAD LOWER CIGS/VSBYS.

SAT NIGHT/SUN...MOSTLY VFR S/E...LOWER CIGS/VSBYS N/W.

MONDAY...MOSTLY VFR.

MON NIGHT THRU TUE...LOWER CIGS/VSBYS. MIXED PRECIP N/W.

&&

.MARINE...
THE SMALL CRAFT ADVISORY WAS DISCONTINUED FOR DELAWARE BAY EARLY
THIS EVENING AS THE POTENTIAL FOR 25 KNOT WIND GUSTS ENDED. THE
SMALL CRAFT ADVISORY WILL REMAIN IN PLACE FOR OUR OCEAN WATERS
UNTIL 100 PM FRIDAY MAINLY FOR SEAS. WAVE HEIGHTS ARE FORECAST TO
REMAIN IN THE 4 TO 6 FOOT RANGE INTO FRIDAY MORNING.

SCATTERED SHOWERS AND PATCHY FOG ARE ANTICIPATED OVERNIGHT INTO
FRIDAY MORNING WITH A STEADIER RAIN POSSIBLY ARRIVING FROM THE
SOUTHWEST LATE IN THE DAY.

OUTLOOK...
GENERALLY UNSETTLED CONDITIONS ACROSS THE WATERS. SCA WINDS/SEAS
EXPECTED FOR MUCH OF THE EXTENDED PERIOD ON THE COASTAL WATERS.
SEVERAL SYSTEMS AFFECTING THE WATERS FRI NIGHT/EARLY SAT...SUN/SUN
NGT AND TUE. SUB-SCA ACROSS DEL BAY...BUT CONDITIONS CLOSE TO SCA
CRITERIA OVER LOWER DEL BAY SAT AND MON NGT/TUE.

&&

.CLIMATE...
ALL 8 OF OUR PRIMARY CLIMATE SITES HAVE BROKEN THEIR RECORD HIGHS
FOR TODAY. RECORD EVENT REPORTS HAVE BEEN ISSUED.

WE FELL A BIT SHORT OF REACHING THE ALL-TIME RECORD DAILY HIGH
TEMPERATURES FOR THE MONTH OF DECEMBER. THEY ARE LISTED BELOW.

        MONTHLY RECORD          SITE    HIGHS FOR DECEMBER
DATE(S)SET
----    ------------------      -----------

PHL     73                      12/7/1998, 12/4/1998

ACY     77                      12/7/1998

ILG     75                      12/4/1998

ABE     72                      12/1/2006, 12/4/1998, 12/29/1984

TTN     76                      12/7/1998

GED     77                      12/1/1991

RDG     77                      12/29/1984

MPO     67                      12/13/2015

THE UNSEASONABLE WARMTH WILL CONTINUE RIGHT INTO THE WEEKEND ON
FRIDAY, DECEMBER 25TH AND SUNDAY, DECEMBER 27TH.

THE FOLLOWING TABLE LISTS THE DAILY RECORD HIGHS FOR DECEMBER 25TH
AND 27TH FOR OUR EIGHT PRIMARY CLIMATE SITES.

SITES   DECEMBER 25      DECEMBER 27
-----   -----------       -----------

ACY     70 1982          67 1973

PHL     68 1964          64 1949

ILG     70 1982          65 1973

ABE     65 1964          59 1949

TTN     69 1889          63 1949

GED     71 1964          69 1973

RDG     68 1964          65 1936

MPO     60 1965          56 1964

DECEMBER 2015 IS ON PACE TO SET THE ALL-TIME MONTHLY RECORD FOR THE
WARMEST DECEMBER AT PHILADELPHIA. THE AVERAGE TEMPERATURE FROM
DECEMBER 1-23RD AT PHL AIRPORT IS 50.4F (11.9F ABOVE NORMAL).
OFFICIAL MONTHLY TEMPERATURE RECORDS FOR PHILADELPHIA DATE BACK TO
1872.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...SZATKOWSKI
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...IOVINO/O'HARA
CLIMATE...STAFF
Hazardous weather outlook, Dec 24, 3:22 PM EST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EST THU DEC 24 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-252030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
322 PM EST THU DEC 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-252030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
322 PM EST THU DEC 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 24, 10:03 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1003 PM EST THU DEC 24 2015

DEZ002-003-MDZ015-019-020-NJZ021-023-024-250345-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-QUEEN ANNE'S-CAPE
MAY-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-
1003 PM EST THU DEC 24 2015

...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT
KENT...NORTHERN SUSSEX...TALBOT...SOUTHEASTERN QUEEN
ANNE'S...CAROLINE...SOUTHWESTERN CAPE MAY AND SOUTHERN CUMBERLAND
COUNTIES...

AT 1000 PM EST...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM TALBOT TO NEAR BRIDGEVILLE...AND
MOVING NORTHEAST AT 45 MPH.

THESE STORMS WILL BE NEAR...
  SEAFORD AND BRIDGEVILLE AROUND 1005 PM EST.
  EASTON AND ELLENDALE AROUND 1010 PM EST.
  MILFORD...SKIPTON AND WYE MILLS AROUND 1015 PM EST.
  MILTON AND CORDOVA AROUND 1020 PM EST.
  QUEEN ANNE...STARR AND GRIFFIN AROUND 1025 PM EST.
  DENTON...OAKLAND...RIDGELY AND JUMPTOWN AROUND 1030 PM EST.
  GREENSBORO AROUND 1035 PM EST.
  GOLDSBORO AROUND 1040 PM EST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LITTLE CREEK...
FREDERICA...RIVERVIEW...MAGNOLIA...HOUSTON...FARMINGTON...ERMA...
HENDERSON...VILLAS AND WHITESBORO-BURLEIGH.

A BRIEF PERIOD OF HEAVY RAIN WILL OCCUR WITH THESE SHOWERS AND
THUNDERSTORMS WHICH WILL QUICKLY CAUSE PONDING ON ROADWAYS AND POOR
DRAINAGE AREAS.

A BRIEF WIND GUST AROUND 25 MPH MAY ALSO OCCUR.

LAT...LON 3886 7626 3879 7620 3891 7620 3928 7543
      3920 7512 3919 7512 3921 7519 3915 7541
      3883 7520 3912 7489 3906 7475 3856 7569
      3869 7577 3868 7594 3857 7604 3876 7622
      3871 7628 3877 7632 3867 7634 3876 7638
TIME...MOT...LOC 0300Z 241DEG 41KT 3882 7627 3872 7555

ROBERTSON
Special weather statement, Dec 24, 10:40 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EST THU DEC 24 2015

DEZ002-003-MDZ019-020-NJZ021>025-250500-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-CAPE
MAY-ATLANTIC-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1040 PM EST THU DEC 24 2015

...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT
SOUTHERN KENT... NORTHERN SUSSEX...CENTRAL TALBOT...CAROLINE...CAPE
MAY...SOUTHERN ATLANTIC AND EASTERN CUMBERLAND COUNTIES...

AT 1038 PM EST...A LINE OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM GREENSBORO TO 7 MILES WEST OF WEST
CAPE MAY...AND MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...DOVER...MILLVILLE...EASTON...OCEAN CITY...
CAPE MAY...CUMBERLAND...PLEASANTVILLE...SOMERS POINT...VENTNOR
CITY...MILFORD...BRIGANTINE...NORTHFIELD...ABSECON...MARGATE CITY...
BUENA...DENTON...NORTH WILDWOOD AND LAUREL LAKE.

A PERIOD OF HEAVY RAIN WILL OCCUR WITH THESE SHOWERS AND
THUNDERSTORMS WHICH WILL QUICKLY CAUSE PONDING ON ROADWAYS AND POOR
DRAINAGE AREAS.

A BRIEF WIND GUST AROUND 25 MPH MAY ALSO OCCUR.

LAT...LON 3919 7541 3919 7515 3930 7523 3955 7490
      3942 7446 3940 7448 3941 7435 3930 7454
      3933 7468 3927 7459 3929 7455 3899 7479
      3880 7518 3879 7516 3879 7517 3869 7576
      3871 7584 3865 7604 3876 7625
TIME...MOT...LOC 0338Z 242DEG 44KT 3900 7581 3891 7506

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 10:03 PM ESTSpecial Weather StatementPHICape May42 min
Dec 24, 11:02 PM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean4 hr
Dec 24, 11:56 PM ESTSpecial Marine WarningPHI49 min
Dec 25, 12:05 AM ESTSpecial Marine WarningPHI55 min
Dec 25, 1:12 AM ESTDense Fog AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more9 hr
Dec 25, 1:14 AM ESTMarine Dense Fog AdvisoryPHI31 hr
Dec 25, 3:32 PM ESTSmall Craft AdvisoryPHI5 days
Dec 25, 3:57 PM ESTAreal Flood AdvisoryPHICumberland, Salem3 hr
Dec 24, 10:15 PM ESTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot4 hr

Nearby

Special Weather Statements in New Jersey, 2015Special Weather Statements in Maryland, 2015Special Weather Statements in Delaware, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.